# SDR CALA2024090900602

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 63,282 hours, 27,586 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31077211
- Part serial: 13202
- Condition: Faulty
- Location: Zone 500
- Part time: 22,817 hours, 10,688 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPLR FAULT DISPLAYED ON UPPER ECAM SCREEN. - F-CTL ON DEPARTURE FLT CONTROLSPLR FAULT ON UPPER ECAM SPOKE TO FLIGHT CREW. SPOILER FAULT OCCURED ON TAXI OUT, RESET SEC 1 2 AND 3, FAULT CLEARED. ONCE AIRBORNE, AFTER 5-10 SECONDS OF GEAR UP, FAULT RETURNED. PILOTS REPORTS SUPER SMOOTH LANDING AND UNEVENTFUL ADDED PARTS AND TIME REF. TSM 27-60-00-810-810-A, FOUND FAULT 31CE1 IN LAST LEG REPORT. REMOVED SPOILER #1 SERVO CONTROL IAW AMM 27-64-51-000-004-A. NEXT STEP: REQ'S REPLACEMENT. NOTE: PRESSURE LINE FROM WING SPAR REQ'S ADJUSTMENT AND TORQUE WHEN INSTALLING  SERVO CNTL. VERIFIED CORRECT P/N IN IPC FOR SERVO CONTROL REF IPC 27-64-05-02B, CONTACTED INSPECTIONS TO HAVE CLEARANCE TO INSTALL VERIFIED PART NUMBER, INSPECTED MOUNTS, OK TO INSTALL REF GMM 09-25-05 INSTALLED NEW SERVO CONTROL FOR LH WING POSITION 1 REF AMM 27-64-51-400-004-A, OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. INSPECTED SAFETY AND SECURITY, OPS CHECKS ALL LOCKING DEVICES REMOVED REF GMM 00-25-05
